# SDR UPS05444538

- Difficulty date: May 19, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 94,338 hours, 23,406 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C M/D - BS 600-640 LBL 90 SEAT TRACK OB FLANGE COR.  CORROSION BLEND OUT 0.034 INCH X .8750 INCH X 0.5 INCH EXCEED SRM 53-10-01 FIG 1 LIMIT. M/D SEAT TRACK REPAIRED IAW SRM 53-10-05 FIG 1A AT BS 570-640 LBL 90.
